# SDR 2003UALA00584

- Difficulty date: July 22, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 16,408 hours, 6,218 cycles
- Engine: Iae V2522A5
- Engine time: 26,814 hours, 9,818 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose
- Location: Mci
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DVTD TO MCI DUE TO LGCIU 1 FAULT ON ECAM / ELECT CONNECTOR LOOSE ON SENSOR.  REPLACED THE LGCIU.
